Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Note on Regular Polygons

Charlotte Angas Scott
Annals of Mathematics
Second Series, Vol. 8, No. 3 (Apr., 1907), pp. 127-134
Published by: Annals of Mathematics
DOI: 10.2307/1967308
Stable URL:
Page Count: 8

You can always find the topics here!

Topics: Hyperbolas, Vertices, Circles, Sine function, Polygons, Diameters, Equation roots, Coefficients
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.